Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had intercourse the very next day my periods got over and I had taken I-pill exactly after an hour of intercourse. Is there a chance of getting pregnant provided the fact that he did not finish inside me and don't get inside me fully either? Also, I'm having vaginal bleeding exactly after 6 days of taking I-pill. I'm kind of worried about this bleeding. Would you please elaborate on what's happening?

3 Doctors Answered
Well there is no chance of pregnancy but it's safe to have a protective sex bleeding is withdrawal bleeding due to pill it's harmful to continually take any hormonal pill be careful and have a good day.
Chances of pregnancy is less.
Dear Ms. Lybrate User, Thanks for your enquiry No need to worry. It’s just a withdrawal bleeding.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.